# SDR CA960206101

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 20057530D
- Condition: Sheared
- Location: M/R Head
- Part time: 239 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE DRIVE LINK WAS BEING REMOVED TO REPLACE THE TRUNNION BEARING IN THE SWASHPLATE OUTER RING ASSEMBLY. THE BOLT HEAD SHEARED OFF UPON DISASSEMBLY.
